# SDR UIEA2020113002480

- Difficulty date: November 26, 2020
- Submitted: November 30, 2020
- Operation: Air carrier
- Aircraft: N1511A
- Make and model: Boeing 767383
- Aircraft serial: 24318
- Aircraft time: 102,109 hours, 16,896 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Valve
- Part number: 3987865
- Part serial: 7345
- Condition: Inoperative
- Location: Cargo A/C
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOWER FWD CARGO A/C INOPERABLE.  TRANSFERRED TO MDDR 138506, IAW MEL 21-28-01, CAT.  REMOVED AND REPLACED FWD CARGO TRIM AIR VALVE, IAW AMM 21-61-07.  OPERATIONS GOOD, THIS CLEARS MDDR 138506.
